# SDR QXEA200701194

- Difficulty date: July 23, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 14,812 hours, 10,707 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2506 ON TAKEOFF, DOWNLOCK OVERRIDE REQUIRED TO RETRACT GEAR.  RECEIVED A GEAR DISAGREE MESSAGE AND GEAR DID NOT RETRACT.  RECEIVED A PROX SYSTEM 1 FAULT.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE ADJUSTED THE MAIN GEAR PROX SENSORS FOR THE LEFT GEAR IAW 32-61-05-820-803-A01.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
